advertisement
Question
Posted by: charne | 2007/05/23

HIGH BLOOD PRESSURE

My mom had been on Corgaretic 80 for about 30 years, six months ago the doctor changed her meds to Prexum plus as he said Corgaretic had been discontinued..... she went for a check up and her blood pressure is through the roof 230/? . do you think it could be the new medication that is not doing its job??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Charne
Ok, he changed her from a beta blocker and diuretic to an Ace inhibitor and diuretic - which academically is the right thing to do as the ACE inhibitors may have positive effects on the heart, may prevent complications like diabetes and kidney problems, but some people still just do better on the older beta blockers - so please ask him to try adding a betablocker to her current medication to see if this brings it down?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement